Alert archive / Indiana / Red Flag Warnings in 2015
Red Flag Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this red flag warning at Apr 15, 2015, 11:54 AM EDT for 21 counties in Indiana; 8 counties in Ohio. It took effect at Apr 15, 2015, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2015, 11:54 AM EDT (15:54 UTC)
- In effect from
- Apr 15, 2015, 12:00 PM EDT
- Expired
- Apr 15, 2015, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
All 29 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2188 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889 WWUS83 KIWX 151554 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1154 AM EDT WED APR 15 2015 INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-160000- /O.NEW.KIWX.FW.W.0001.150415T1600Z-150416T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- 1154 AM EDT WED APR 15 2015 /1054 AM CDT WED APR 15 2015/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY ACROSS NORTHERN INDIANA AND NORTHWEST OHIO... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. * AFFECTED AREA...NORTHERN INDIANA AND NORTHWEST OHIO. * TIMING...THIS AFTERNOON AND EARLY EVENING. * WIND...EAST WIND 15 TO 20 MPH WITH SOME GUSTS TO NEAR 30 MPH. * HUMIDITY...RELATIVE HUMIDITY WILL DROP TO BETWEEN 20 AND 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
977 WWUS83 KIWX 152003 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EDT WED APR 15 2015 INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-160000- /O.CON.KIWX.FW.W.0001.000000T0000Z-150416T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- 403 PM EDT WED APR 15 2015 /303 PM CDT WED APR 15 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FINE FUELS ACROSS NORTHERN INDIANA AND NORTHWESTERN OHIO... * AFFECTED AREA...NORTHERN INDIANA AND NORTHWEST OHIO * TIMING...INTO EARLY EVENING. * WIND...EAST WIND 15 TO 25 MPH WITH SOME GUSTS TO NEAR 30 MPH. * HUMIDITY...RELATIVE HUMIDITY WILL DROP TO BETWEEN 20 AND 25 PERCENT. * IMPACTS...CONTROL OF GRASS AND BRUSH FIRES COULD BE LOST RAPIDLY...POTENTIALLY IMPACTING ADJACENT FIELDS AND BUILDINGS. BURNING OF ANY NATURE IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
766 WWUS83 KIWX 160006 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 806 PM EDT WED APR 15 2015 INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-160115- /O.EXP.KIWX.FW.W.0001.000000T0000Z-150416T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- 806 PM EDT WED APR 15 2015 /706 PM CDT WED APR 15 2015/ ...RED FLAG WARNING HAS EXPIRED ACROSS NORTHERN INDIANA AND NORTHWESTERN OHIO... WINDS WILL CONTINUE TO SLOWLY DIMINISH AND RELATIVE HUMIDITIES GRADUALLY INCREASE RESULTING IN LESS VOLATILE CONDITIONS FOR OUTDOOR BURNING OVERNIGHT. HOWEVER... DRY BREEZY CONDITIONS WILL PERSIST THROUGH THE EVENING... SO ANYONE DOING OUTDOOR BURNING SHOULD USE EXTREME CAUTION. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this red flag warning went out at Apr 15, 5:36 AM EDT, 6 hours 18 minutes earlier.
Area forecast discussion, Apr 15, 5:36 AM EDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 536 AM EDT WED APR 15 2015 .SYNOPSIS... ISSUED AT 100 AM EDT WED APR 15 2015 HIGH PRESSURE CENTERED OVER THE UPPER LAKES WILL CONTINUE TO PROVIDE THE AREA WITH DRY EASTERLY WINDS TODAY INTO THIS EVENING. A WEAK UPPER LEVEL SYSTEM AND SURGE OF MOISTURE WILL BRING SHOWER CHANCES BACK INTO THE FORECAST LATER TONIGHT INTO THURSDAY. HIGHS WILL REACH THE 60S BOTH TODAY AND THURSDAY...WITH LOWS TONIGHT FORECAST TO DROP INTO THE 40S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 328 AM EDT WED APR 15 2015 FAIR WX/SEASONABLE TEMPS WILL REMAIN THE STORY TODAY INTO THIS EVENING AS THE LOCAL AREA REMAINS UNDER THE INFLUENCE OF DRY/STABLE LOW LEVEL EASTERLY FLOW (LOCATED ON THE SW FRINGE OF A 1030 MB SFC HIGH DROPPING SE INTO THE EASTERN LAKES/SE CANADA). MODEST DIURNAL MIXING AND TIGHTENING PRESSURE GRADIENT BETWEEN THIS AND AN APPROACHING TROUGH WILL SUPPORT INCREASING WINDS BY LATE MORNING/AFTN...WITH NOTHING MORE THAN SOME HIGH CLOUDS (LIKELY NOT AS PERSISTENT/THICK AS YESTERDAY...AT LEAST IN THE AM). RAIN SHOWER CHANCES INCREASE LATER TONIGHT FROM SW TO NE AS A WEAK/REMNANT CENTRAL PLAINS UPPER LEVEL TROUGH FINALLY GETS KICKED NE INTO THE REGION. DEEP LAYERED FORCING WITH THIS FEATURE CONTINUES TO LOOK WEAK...WHILE LOW-MID LEVEL THETA-E ADVECTION APPEARS SUBSTANTIAL WITHIN RAMPING/VEERING LOW LEVELS IN ADVANCE OF THE TROUGH AXIS. MIXED SIGNALS (WEAK FORCING BUT AMPLE MOISTURE) SUGGEST HOLDING WITH CHC POPS/SCT COVERAGE STILL THE WAY TO GO...BEST CHANCES IN OUR IN/MI ZONES WHERE HIGHER POPS WERE PLACED. && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 328 AM EDT WED APR 15 2015 PRIMARY FORECAST CHALLENGES CONTINUE TO CENTER ON THURSDAY RAIN CHANCES AND THEN INCREASING RAIN CHANCES AGAIN MAINLY LATE WEEKEND AS CUT-OFF UPPER LEVEL TROUGH EVENTUALLY APPROACHES THE REGION. A WEAK PV ANOMALY...THAT WILL GRADUALLY DAMPEN ACROSS THE GREAT LAKES REGION ON THURSDAY WILL ONLY SLOWLY MEANDER ACROSS THE AREA WITH WEAK STEERING FLOW PERSISTING. APPROACH OF THIS PV ANOMALY WILL ALLOW LOW LEVEL MOISTURE AXIS WITH PWATS AROUND 1 INCH TO PERSIST INTO THURSDAY. WEAK NATURE OF UPPER FLOW AND GRADUAL DAMPENING OF THIS DISTURBANCE LENDS SOME LOWER CONFIDENCE AS TO DETAILS REGARDING TIMING OF MID/UPPER LEVEL TROUGH...BUT CURRENT THINKING IS THAT PASSAGE OF THIS TROUGH SHOULD END RAIN CHANCES LATE AFTERNOON ACROSS THE WEST. IT STILL APPEARS AS THOUGH MID LEVEL LAPSE RATES WILL REMAIN IN THE 6-7 DEG CELSIUS/KM RANGE WITH MOST MODEL DEPICTIONS OF 100-200 J/KG MUCAPE AND FOCUSED PRIMARILY ACROSS THE SOUTH/SOUTHWEST. DID CONTEMPLATE REMOVING THUNDER MENTION...BUT DEPENDING ON TIMING OF WEAK UPPER PV ANOMALY...SOME ISOLD THUNDER POTENTIAL MAY EXIST...ESPECIALLY AT PEAK HEATING. MORE LIMITED MIXING/THICKER CLOUD COVER ON THURSDAY SHOULD LIMIT HIGH TEMPS CLOSE TO THAT OF WEDNESDAY...GENERALLY IN THE LOW TO MID 60S ALTHOUGH PERHAPS SLIGHTLY COOLER NEAR LAKE MICHIGAN WHERE ONSHORE FLOW WILL BECOME MORE LIKELY IN ASSOCIATION WITH EASTWARD PROGRESSION OF INVERTED SFC TROUGH. LOW LEVEL MOISTURE AXIS WILL GRADUALLY SHIFT EAST OF THE AREA THURSDAY NIGHT INTO FRIDAY MORNING...AND HAVE ONLY MAINTAINED SLIGHT CHANCE SHOWER MENTION ACROSS THE FAR SOUTHEAST FRIDAY MORNING DUE TO SLOW MOVING NATURE OF WEAK UPPER FORCING. ON FRIDAY...AN ELONGATED LOW LEVEL RIDGE AXIS WILL SETTLE ACROSS THE GREAT LAKES/OHIO VALLEY WITH MORE DISTINCTION BETWEEN SOUTHERN/NORTHERN STREAMS BY THIS TIME AS UPPER LEVEL TROUGH CUTS OFF ACROSS FOUR CORNERS REGION. PRECIP CHANCES FRIDAY NIGHT-SATURDAY WILL BE LARGELY DETERMINED BY THE STRENGTH OF NEXT NORTHERN STREAM TROUGH PROGGED TO TRACK ACROSS THE NORTHERN GREAT LAKES SOME TIME DURING THIS PERIOD. THIS FEATURE IS STILL WELL OFFSHORE NEAR THE GULF OF ALASKA THIS MORNING AND THUS CONFIDENCE IS SOMEWHAT LOW HOW THIS FEATURE WILL EVOLVE DURING THIS PERIOD. NAM REMAINS SOMEWHAT SHARPER WITH THE MID/UPPER LEVEL TROUGH...AND THUS DOES INDUCE A BETTER AXIS OF POOLED LOW LEVEL MOISTURE ALONG AND AHEAD OF THE FRONT FRIDAY NIGHT. NOT QUITE READY TO BUY INTO THIS SOLUTION AS OF YET WITH CONCERN THAT UPPER RIDGING DOWNSTREAM OF ROCKIES CUT-OFF TROUGH MAY ALLOW FOR A MORE NORTHWARD TRACK OF THE NORTHERN STREAM WAVE. THEREFORE...WILL MAINTAIN IDEA OF PREVIOUS FORECAST WITH JUST SLIGHT CHANCE POPS FRIDAY NIGHT/EARLY SATURDAY. LATEST TRENDS WOULD SUGGEST BULK OF SATURDAY MAY BE DRY...AND MAY BE ABLE TO EVENTUALLY REMOVE POPS COMPLETELY AFTER 12Z SATURDAY IN FUTURE FORECASTS. OVERALL...VERY LITTLE CHANGES NEED TO REMAINDER OF FORECAST AS RAIN CHANCES SHOULD INCREASE ONCE AGAIN LATER SUNDAY/MONDAY AS CUT-OFF UPPER TROUGH SLOWLY GETS BETTER PHASED WITH NORTHERN STREAM. FAIRLY GOOD CONSENSUS IN MEDIUM RANGE MODELS EXISTS...WITH A MORE AMPLIFIED UPPER TROUGH TAKING SHAPE ON THE HEELS OF THIS SHORT WAVE TOWARD THE END OF THE PERIOD. THUS...WILL CONTINUE TO HEDGE TOWARD COOLER CONDITIONS BY THE DAY 6-7 TIMEFRAME WITH PERIODS OF SHOWERY WEATHER GIVEN LARGE SCALE CYCLONIC FLOW/SEVERAL EMBEDDED SHORT WAVES THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 528 AM EDT WED APR 15 2015 VFR/DRY CONDITIONS ARE EXPECTED TO PERSIST TODAY INTO THIS EVENING AS SFC HIGH PRESSURE DROPS THROUGH THE GREAT LAKES REGION. EASTERLY WINDS WILL PICK UP INTO THE LATE MORNING/AFTERNOON AS BOUNDARY LAYER DEEPENS AND PRESSURE GRADIENT TIGHTENS BETWEEN THE AFOREMENTIONED SFC HIGH AND A WEAK SFC TROUGH ACROSS THE LOWER MS VALLEY. CHANCES FOR SHOWERS WILL ENTER THE PICTURE LATER TONIGHT AS A DECENT SURGE OF MOISTURE OVERSPREADS IN ADVANCE OF A WEAK TROUGH. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...STEINWEDEL SHORT TERM...STEINWEDEL LONG TERM...MARSILI AVIATION...STEINWEDEL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 15, 4:23 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 AM EDT WED APR 15 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-160830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 423 AM EDT WED APR 15 2015 /323 AM CDT WED APR 15 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF EAST WINDS GUSTING AS HIGH AS 25 MPH AND AFTERNOON RELATIVE HUMIDITIES DROPPING TO AROUND 20 PERCENT WILL RESULT IN AN INCREASED RISK FOR GRASS AND BRUSH FIRES WHICH COULD SPREAD OUT OF CONTROL THIS AFTERNOON. OTHERWISE...NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-160830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 423 AM EDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Apr 15, 10:50 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 AM EDT WED APR 15 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-152300- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 1050 AM EDT WED APR 15 2015 /950 AM CDT WED APR 15 2015/ ...HEIGHTENED FIRE DANGER THIS AFTERNOON... THERE IS AN INCREASED RISK FOR GRASS...BRUSH AND DITCH FIRES TO SPREAD OUT OF CONTROL THIS AFTERNOON. BURNING IS NOT RECOMMENDED. AFTERNOON TEMPERATURES ARE EXPECTED TO CLIMB INTO THE MIDDLE 60S THIS AFTERNOON WHILE RELATIVE HUMIDITY VALUES DROP INTO THE 20 TO 25 PERCENT RANGE. IN ADDITION...EAST WINDS OF 10 TO 20 MPH WITH A FEW GUSTS TO 25 MPH ARE EXPECTED. THESE WEATHER FACTORS COMBINED WITH VERY DRY FUEL MOISTURE COULD LEAD TO SMALL FIRES BECOMING OUT OF CONTROL QUICKLY. IF YOU MUST BURN...ENSURE THAT THE FIRE IS CONSTANTLY MONITORED...AND SEVERAL OPTIONS ARE AVAILABLE TO QUICKLY EXTINGUISH THE FIRE. IF CONTROL OF THE FIRE IS LOST...QUICKLY SUMMON HELP FROM LOCAL FIRE DEPARTMENTS.
Nearby
Red Flag Warnings in Indiana, 2015Red Flag Warnings in Ohio, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.